# SDR MALA010211

- Difficulty date: February 22, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reservoir
- Condition: Low
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FLIGHT 2822 GEAR WAS RETRACTED, THE 3 GREEN LIGHTS WENT OUT BUT THE INTRANSIT LIGHT REMAINED ILLUMINATED AND THE HYDRAULIC PUMP KEPT RUNNING.  AIR RETURN TO DTW.  MAINTENANCE SERVICED HYDRAULIC SYSTEM UP TO LIMIT, CYCLED THE GEAR SEVERAL TIMES, ALL CHECK GOOD ON THE GROUND IAW SAAB MM 32.
